I'm taking several medications, which are a source of much of this quandary. My best guess would be it is either quetiapine xr 200mg/night or clonazepam as needed .5mg tabs (on label as needed 2x/day).
I also take propranolol as needed, but this i have ruled out mostly because I'm able to not take this pill without problems. It is a 60mg extended release pill i use when doing molecular work, and it is a beta blocker so there are side effects which match what I'm experiencing, ED at least. Is this logic correct?
Another is mirtazapine, 15mg/night, and more recently (approx. 1 week ago), I began an increasing dose regimen of gabapentin, I'm currently at the final prescribed dose of 600mg, 3 times per day (dispersed as 1 in morning, 1 around dinner and 1 around 2 hrs. before bed).
And finally, lisdexamphetamine 50mg daily in the morning.
Perhaps it is an interaction then?
Any medical advice is greatly appreciated, I miss sex. I have had this problem for over a year now and it is a source of terrible sadness. I feel quite inadequate.
My primary diagnoses (being treated) are GAD/+SDD, ADD, and Depression(i've also been diagnosed with bipolar III at one point, and major depression after a suicide attempt quite a few years ago).
I understand there are many factors which can contribute to these symptoms, including possibly those which are non-pharmaceutical. One goal of this post is to limit the variables involved. I have some recent relevant data as ordered by my psychiatrist. Blood was drawn after approximately 10 hours fasting. After results were sent, I requested a copy of the information; here is what it reads:
HDL cholesterol: 37mg/dL
LDL cholesterol 77mg/dL
(N.B.) My body weight is approximately 180lbs/81kg, I am 6'1''/183cm tall. I began exercising and weight lifting three weeks ago and have found some improvement in overall health and mood, but no noticeable change w/ regard to ED/libido.